# SDR SIMA201108302

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 30,609 hours, 26,320 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Linkage
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT ENGINE FORWARD LOWER YOKE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE RIGHT ENGINE LOWER YOKE IAW EO EM-54MR-386.  THE AIRCRAFT WAS RETURNED TO SERVICE.
